# SDR AALA202306056988

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 61,407 hours, 36,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OWERWING EXIT EMERGENCY POWER SUPPLY UNIT FAILED TEST. REMOVED AND REPLACED LEFT OWERWING EXIT EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38. OPERATIONAL CHECKS GOOD.
